# SDR 2008UALA0026

- Difficulty date: January 2, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 59,211 hours, 19,962 cycles
- Engine: Pwa PW2037
- System (JASC): 2425 · AC Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO GENERATOR DRIVE LIGHT ILLUM.
